Birth Control
Periods while Pregnant
Birth Control Pill

I have been on yasmin birth control for 7 years and have recently stopped and for the past 3 months I have not had a period?

131415

Top Answer
User Avatar
Wiki User
Answered
2006-09-10 10:40:45
2006-09-10 10:40:45

you have been on Birth Control for along time. Your body really needs to have time to get it's natural clock back. I have heard people going upto a year with no period after stopping birth control. If you have stopped to get pregnant beaware that it could take a long time to concevie. Your body has been fooled and needs time to get back on track

001
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Related Questions





hormonal imbalance irregular periods stress pregnancy may have recently stopped taking birth control pill recently taken morning after pill


I was on the pill for 10 years. When I stopped taking the pill it took my body 6 months to have a period. Everyone is different!


Irregular periods, recently stopping or stopped taking birth control, recently took the morning after pill, illness, stress, underlying medical conditions, hormonal imbalance and pregnancy.


It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.



There are several reasons for being late on your period.These are:Recently started/stopped taking birth controlMissed birth control pillsTook morning after pillPregnancyStress or worryIllnessHormonal imbalanceMenopause


When you are in menopause, your period has stopped for at least 12 months.


A three-day period may be your new normal, may be a fluke due to recently stopping birth control, or may be due to pregnancy. Take a pregnancy test.


There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.


No birth control + skipped period = almost certain pregnancy. pulling out is not at all effective to prevent it.


I stopped taking my birth control in December and in January I came on my period but in february I didnt come is this normal


you stopped taking your birth control pills


No. Some forms of birth control pills actually cause you to not get your period for months.


Everybody reacts to this type of situation differently. Do not be alarmed because it may take you several months to get back to a regular period after taking any kind of birth control.


Yes. There are now birth control pills that regulate a period to one every three months.



It is normal to have light periods or no period at all while birth control.


There are a few reasons for this. All of which you should speak to your Doctor about.Recently stopped/started taking birth control pills or alternative contraceptionIrregular periodsHormonal imbalanceMiscarriage


The causes are as follows: * UTI * Missed birth control pills. * Recently stopped/started taking BC pills. * Vaginal infection. * Implantation bleeding. * Pregnancy. * Break through bleeding * Recently took MAP


Yes, you can be pregnant, your period stops after pregnancy, if you recently had sex and your period stopped early you probably are pregnant.


my friend stopped takin depo 7 months ago and is still waiting for a period


More then likely it is the birth control. Normally you don't have your period during pregnancy, but you could have had implantation bleeding. It would be lighter, last for 3 days or less, and wouldn't follow the normal period pattern, light, heavy, light. It can take your body a few months to get back to normal after birth control.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.